Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the Cohen-Macaulay modules of graded subrings


Author: Douglas Hanes
Journal: Trans. Amer. Math. Soc. 357 (2005), 735-756
MSC (2000): Primary 13C14
Published electronically: April 27, 2004
MathSciNet review: 2095629
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give several characterizations for the linearity property for a maximal Cohen-Macaulay module over a local or graded ring, as well as proofs of existence in some new cases. In particular, we prove that the existence of such modules is preserved when taking Segre products, as well as when passing to Veronese subrings in low dimensions. The former result even yields new results on the existence of finitely generated maximal Cohen-Macaulay modules over non-Cohen-Macaulay rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 13C14

Retrieve articles in all journals with MSC (2000): 13C14


Additional Information

Douglas Hanes
Affiliation: School of Mathematics, University of Minnesota, Minneapolis, Minnesota 55455
Address at time of publication: Neuro-otology Research, Legacy Research Center, 1225 NE 2nd Avenue, Portland, Oregon 97232
Email: hanes@math.umn.edu, douglash@neurotology.org

DOI: http://dx.doi.org/10.1090/S0002-9947-04-03562-7
PII: S 0002-9947(04)03562-7
Received by editor(s): November 11, 2001
Received by editor(s) in revised form: August 14, 2003
Published electronically: April 27, 2004
Article copyright: © Copyright 2004 American Mathematical Society